A generalized Rota conjecture for partitions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)239-242
JournalStudies in Applied Mathematics
Volume53
StatePublished - 1974

Cite this

A generalized Rota conjecture for partitions. / Spencer, Joel.

In: Studies in Applied Mathematics, Vol. 53, 1974, p. 239-242.

Research output: Contribution to journalArticle

@article{7cef754fb4054d3f8140bf775f9fc27c,
title = "A generalized Rota conjecture for partitions",
author = "Joel Spencer",
year = "1974",
language = "English (US)",
volume = "53",
pages = "239--242",
journal = "Studies in Applied Mathematics",
issn = "0022-2526",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - A generalized Rota conjecture for partitions

AU - Spencer, Joel

PY - 1974

Y1 - 1974

M3 - Article

VL - 53

SP - 239

EP - 242

JO - Studies in Applied Mathematics

JF - Studies in Applied Mathematics

SN - 0022-2526

ER -